MAUDE Adverse Event Report: 3D DIAGNOSTIX INC. 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE

3D DIAGNOSTIX INC. 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE
Lot Number 621416
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The dhr review and the investigation of the digital design file did not reveal anomalies.No returned material.
 
Event or Problem Description
The implant on site #12 was very close to adjacent tooth and had to be removed and grafted.

Brand Name
3DDX SURGICAL GUIDE
Common Device Name
DENTAL IMPLANT SURGICAL GUIDE
Manufacturer (Section D)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer (Section G)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer Contact
ehab amin
24 denby rd
suite 148
allston, MA 02134
8668347925
MDR Report Key24626529
Report Number3011429437-2026-00001
Device Sequence Number12910507
Product Code NDP
UDI-Device Identifier00850073333020
UDI-Public00850073333020
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number621416
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown